# SDR ASAA2023071444045

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 35,981 hours, 11,368 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40DG9H
- Condition: Faulty
- Location: Weather Radar
- Part time: 31,672 hours, 10,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O PWS FAIL, WX ANTENNA CAUTION ON PFD. GROUNDED - YES. AIR TURNBACK - FOLLOWED B737-800 FIM 34-43 TASK 801. BITE PASSED PRECAUTIONARY - REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER IN REFERENCE WITH B737-800 AMM 34-43-41-000-801, OPS TEST GOOD.
